# SDR 2001UALA02114

- Difficulty date: October 11, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 41,032 hours, 22,174 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FORWARD FLANGE OF BODY STATION 986 FLOORBEAM AT RBL 41.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION.  INSTALLED REINFORCEMENT REPAIR.
